Journal article icon

Journal article

Stochastic order characterization of uniform integrability and tightness

Abstract:

We show that a family of random variables is uniformly integrable if and only if it is stochastically bounded in the increasing convex order by an integrable random variable. This result is complemented by proving analogous statements for the strong stochastic order and for power-integrable dominating random variables. In particular, we show that, whenever a family of random variables is stochastically bounded by a p-integrable random variable for some p > 1, there is no distinction betwee...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.spl.2012.09.023

Authors


Journal:
Statistics and Probability Letters
Volume:
83
Issue:
1
Pages:
382-389
Publication date:
2013-01-01
DOI:
ISSN:
0167-7152
Source identifiers:
487891
Language:
English
Keywords:
Pubs id:
pubs:487891
UUID:
uuid:cbb567fb-a62f-4060-a7cf-9fc637c1f58e
Local pid:
pubs:487891
Deposit date:
2014-11-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP